Constipation after Medical Management

Discussion in 'Coping with Miscarriage & Loss' started by Balthazar1275, Jun 21, 2013.

  1. Balthazar1275

    Balthazar1275 Well-Known Member

    Joined:
    Jun 19, 2012
    Messages:
    9,663
    Likes Received:
    0
    I had medical management 9 days ago after my baby stopped growing at 6 weeks. We were 9 weeks when I passed our little baby.
    I am still getting brown discharge, not a lot but still have to wear a pad. Along with this I have constipation. My bowel movements have always been regular and were very regular while pregnant but since I was given the tablets to help pass the baby I have trouble passing anything. I can go 2/3 before passing anything, i also get some sharp pain whenever I sit down.
    I just wanted to know if anyone else has had this or whether I should go to the Dr and get checked out?

    Michelle x
     
  2. Browneyed Girl

    Browneyed Girl Well-Known Member

    Joined:
    Nov 4, 2012
    Messages:
    2,225
    Likes Received:
    1
    Hi hun I had this after my erpc, I think it was down to the anaesthetic mostly but also because that whole area felt a bit weird so maybe I felt nervous about going iykwim? It could well be a side effect of the drugs.

    I just bought some milk of magnesium and got things moving as gently as possible.

    xxx


     
  3. flisstebbs

    flisstebbs Well-Known Member

    Joined:
    Apr 14, 2011
    Messages:
    5,429
    Likes Received:
    0
    Constipation shouldn't usually be painful - more discomfort and nastiness rather than pain, i would suggest a check up hun. Are you feeling ok otherwise?

    The medical management sometimes ends up leaving some pregnancy tissue behind which can get infected. Are they seeing you again in the epu to make sure everything went to plan?

    Lactulose/fybogel are good options for constipation as won't give you more cramps/pain/diarrhoea like senna or bisacodyl.

    Last thing you need! Take care. x
     
  4. Balthazar1275

    Balthazar1275 Well-Known Member

    Joined:
    Jun 19, 2012
    Messages:
    9,663
    Likes Received:
    0
    The only follow up I have with EPU is to do a pregnancy test in a couple of days to confirm my levels have dropped back down. I have to do it at home and phone them with the results. As for any other symptoms I have been getting headaches and my boobs and nipples are killing me. Not sure what thats all aboit?
    I wasn't sleeping either but I am slowly getting back into a normal sleep pattern thank god for that.
    I have an appointment with the nurse at my GP on Monday for my routine injection of pernicious anaemia so might mention it to her then if nothing has changed.

    Michelle x
     
  5. scn

    scn Well-Known Member

    Joined:
    Oct 23, 2012
    Messages:
    5,086
    Likes Received:
    0
    I have to disagree with Fliss on this one. Constipation can be very painful, but I wouldn't assume your pain is coming from constipation Michelle considering everything you have been through. You could have a uterine infection, so you should certainly be seen by EPU or GP xx
     
  6. Balthazar1275

    Balthazar1275 Well-Known Member

    Joined:
    Jun 19, 2012
    Messages:
    9,663
    Likes Received:
    0
    I will keep an eye on things over the weekend and see if things change, if no improvement I will make an appointment to see GP on Monday. Thanks ladies I just wanted to make sure I wasn't being silly. I know my body has been through a lot in the last few weeks, no wonder things aren't working as it should

    Michelle x
     
  7. jojo3972

    jojo3972 Well-Known Member

    Joined:
    Dec 12, 2011
    Messages:
    10,980
    Likes Received:
    0
    Hi Michele I'm not sure about the constipation but when hormones are messed about like they are after an mc all sorts if weirded things to on in our body's and the pain in ur boobs is normal after an mc it's just like after giving birth ya boobs kill for a lol while it should all settle down soon , big hugs xx
     
  8. Linzie2012

    Linzie2012 Well-Known Member

    Joined:
    Nov 16, 2012
    Messages:
    2,177
    Likes Received:
    0
    I'm not sure about the constipation, I cannot say I noticed after my ERPC if I went.

    But I do remember about 3 days after the pain in my boobs & nipples were horrendous, worse than when I was pregnant. It must be due to the levels dropping
     
  9. Samsgirl

    Samsgirl Well-Known Member

    Joined:
    Sep 26, 2010
    Messages:
    10,364
    Likes Received:
    1
    have you been taking co-codomol at all? xx
     
  10. Balthazar1275

    Balthazar1275 Well-Known Member

    Joined:
    Jun 19, 2012
    Messages:
    9,663
    Likes Received:
    0
    No never taken any medication at all. I havent felt like i needed to. Diet is the same so it cant be that. It has to just be my body sorting itself out after my baby passed.

    Michelle x
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice